Volume 17, Number 1
Preview Issue Next Issue

full paper access

Jie Qing Tan

J. Comp. Math., 17 (1999), pp. 1-14

Preview Full PDF Citation Download 173 386 Article preview

full paper access

Lie Heng Wang

J. Comp. Math., 17 (1999), pp. 15-24

Preview Full PDF Citation Download 173 381 Article preview

full paper access

Xue Li Dou and Guan Quan Zhang

J. Comp. Math., 17 (1999), pp. 25-32

Preview Full PDF Citation Download 174 381 Article preview

full paper access

Guo Jin Wang and T. W. Sederberg

J. Comp. Math., 17 (1999), pp. 33-40

Preview Full PDF Citation Download 204 414 Article preview

full paper access

Jin Li, Ze Min Chen and Zi Qiang Zhu

J. Comp. Math., 17 (1999), pp. 41-58

Preview Full PDF Citation Download 170 388 Article preview

full paper access

Hou De Han and Wei Jun Tang

J. Comp. Math., 17 (1999), pp. 59-72

Preview Full PDF Citation Download 218 416 Article preview

full paper access

Lung An Ying

J. Comp. Math., 17 (1999), pp. 73-88

Preview Full PDF Citation Download 213 433 Article preview

full paper access

Wei Qing Ren and Jin Xi Zhao

J. Comp. Math., 17 (1999), pp. 89-96

Preview Full PDF Citation Download 177 400 Article preview

full paper access

Che Sun and Shu Jie Qin

J. Comp. Math., 17 (1999), pp. 97-112

Preview Full PDF Citation Download 169 384 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80